| Model Number |
4000-07 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
Fistula (1862)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
We have not received the complaint device for evaluation and we were not able to verify the failure mode.Based on the complaint description the distances between clips were up to 0.8-1.0 mm where the ifu recommends placement as close as possible (not more than 0.5 mm between clips).Even though the root cause(s) of the incident remains inconclusive, it is likely that the patient condition (too friable tissue) and improper placement of the clips (distance between clips more than 0.5 mm, and improper apposition of the tissue) during the procedure contributed to the failure.Please note that we were not able to receive any additional information from the distributor in (b)(6), including the date of the incident and lot number.
Event or Problem Description
Spine dural rupture during laminectomy.10mm incision clipped with anstoclip vcs size l.Clips were reported to have been applied no more than 0.8-1.0 mm between each other.Additional hemostatic agent on top.No filtration after valsava technique applied.The procedure needed revision surgery 8 days post surgery because of dural fistula.During revision surgery dr.(b)(6) found: clips were attached just to one side of tissue; clips were out of place; leakage through the space between clips.